Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Why is there swelling on my face after using neutrogena face wash ?

Hello doctor , A couple of weeks before I went to a dematologist for acne treatment.He adviced with to apply Faceclin-a gel for 2 weeks,He told me to dilute the gel with Cetaphil moisturising lotion and lessen the dilution gradually.First week was fine,my skin became clearer and acne also disappread but in the second week, twice or thrice i used neutrogena face wash and in the next morning my whole face turned Red with bit swelling. I stopped using neutogena face wash as i felt it could be coz of that.Now swelling has disappread but the completed face ia still red and darkened specially the area around the lips is darker than the rest of the face. Kindly advice whether i should discontinue using faceclin OR please advice any medicine. Thanks.
Asked On : Sat, 19 Nov 2011
Answers:  4 Views:  613
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
the color will persist for some time and there is nothing to worry about it.I will recommend you to stop using chemical for acne.Use natural methods to treat acne.Drink lots of water and eat food containing more fiber and fruits.Apply honey on your face to remove acne and black color.
conact me for more natural treatments for your acne and pimples
Answered: Sat, 19 Nov 2011
General & Family Physician Dr. Pavan Kumar Gupta's  Response
Hello.Welcome to HCM forum.This redness was due to the allergy caused by some chemical agent in the face wash you used.Take some anti allergic like CETRIZINE once a day for 5 to 7 days,it will go.don't use anything on your face for few weeks.Thanks and good luck.
Answered: Sat, 19 Nov 2011
I find this answer helpful
General & Family Physician Dr. K. P. V. Rao's  Response
Dera born.star84,
Kindly carry on the treatment sugegested by your dermatologist----it is absolutely correct.I think you have developed allergy to Neutrogena.Take tab.Prugo 10mg 1-0-1 & Tab.Dexona 1-1-1 for 5 to 7 gays and apply Caladryl lotion at bedtime.
Answered: Mon, 21 Nov 2011
I find this answer helpful
General & Family Physician Dr. Anirban Chatterjee's  Response
Hi, welcome to HCM. The redness and swelling on your face could be because of two reasons. Firstly an allergic reaction to the facewash that you have used. Also, Faceclin _A contains and excessive sun exposure after application of Adapalene may cause phototoxicity. Take an oral anti allergic like Tab. Desloratadine (5mg) once daily at night and always use an umbrella when you go out in the sun. Also use a gel based sun screen with SPF at least 25 at least 20 minutes before going out into sun
Answered: Sat, 19 Nov 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor